Alert archive / Alabama / Flash Flood Warnings in 2013

Flash Flood Warning 1, NWS Tallahassee, FL

February 11, 2013Geneva County, Houston County, Alabama

NWS Tallahassee, FL issued this flash flood warning at Feb 11, 2013, 7:49 AM CST for Geneva County, Houston County, Alabama. It was in force for 116 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 11, 2013, 7:49 AM CST (13:49 UTC)
Expired
Feb 11, 2013, 9:45 AM CST
In force
116 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Geneva County, AL, Houston County, AL

What was reported inside it

TimeReportWhereRemark
Feb 11, 8:17 AM CSTHEAVY RAIN 8.25Geneva, ALUPDATE TO A PREVIOUS REPORT. SPOTTER MEASURED 3.25 INCHES OF RAIN IN THE PAST TWO HOURS...BRINGING THE TOTAL SINCE LAST EVENING TO 8.25 INCHES.
Feb 11, 8:20 AM CSTFLASH FLOODDothan, ALWATER INTO GARAGE OF RESIDENCE IN LAVOR HILLS SUBDIVISION IN DOTHAN. FLOODING OF LOW LYING AREAS AND SOME ROADS ONGOING.
Feb 11, 8:27 AM CSTFLASH FLOODGeneva, AL8 FEET OF WATER IN THE BASEMENT OF WIREGRASS HOSPITAL. ALSO STANDING WATER 2-4 INCHES IN STREETS AROUND DOWNTOWN. NUMEROUS ROADS CLOSED AROUND THE COUNTY.
Feb 11, 8:27 AM CSTFLASH FLOODMalvern, ALWATER IN HOMES ON COLLEGE STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2013-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2013-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WGUS52 KTAE 111349
FFWTAE
ALC061-069-111545-
/O.NEW.KTAE.FF.W.0001.130211T1349Z-130211T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
749 AM CST MON FEB 11 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN GENEVA COUNTY IN SOUTHEAST ALABAMA...
  WESTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA...
  INCLUDING THE CITY OF DOTHAN

* UNTIL 945 AM CST

* AT 739 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
  TO INDICATE A LARGE AREA OF SLOW MOVING THUNDERSTORMS PRODUCING    
  VERY HEAVY RAINFALL ACROSS GENEVA COUNTY AND INTO HOUSTON COUNTY   
  IN SOUTHEAST ALABAMA. THESE SLOW MOVING THUNDERSTORMS WERE MOVING  
  EAST NORTHEAST AROUND 10 MPH. EMERGENCY MANAGEMENT IN GENEVA AND   
  HOUSTON COUNTIES HAVE REPORTED FLOODING OCCURRING ACROSS THE       
  WARNED AREA THIS MORNING. ADDITIONAL HEAVY RAINFALL WILL LIKELY    
  INCREASE THE SEVERITY OF THE ONGOING FLOODING. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  SLOCOMB...TAYLOR...COTTONWOOD...DOTHAN...COWARTS...KINSEY...GENEVA 
  AND WEBB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON'T DROWN.

REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE IN 
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE 
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. 
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3119 8589 3120 8571 3127 8566 3127 8560
      3125 8554 3125 8549 3128 8549 3129 8542
      3132 8541 3131 8524 3104 8525 3099 8594

$$

38-GODSEY
1 follow-up statement
128 
WGUS72 KTAE 111435
FFSTAE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
835 AM CST MON FEB 11 2013

ALC061-069-111545-
/O.CON.KTAE.FF.W.0001.000000T0000Z-130211T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GENEVA AL-HOUSTON AL-
835 AM CST MON FEB 11 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CST FOR
WESTERN HOUSTON AND EASTERN GENEVA COUNTIES...

AT 826 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO 
INDICATE VERY HEAVY RAINFALL OVER GENEVA AND HOUSTON COUNTIES IN  
SOUTHEAST ALABAMA. NUMEROUS REPORTS FROM LOCAL EMERGENCY MANAGEMENT 
INDICATE FLOODING CONTINUES AND IS BEGINNING TO IMPACT RESIDENCES IN 
LOW LYING AREAS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WEBB...TAYLOR...SLOCOMB...KINSEY...HARTFORD...DOTHAN...GENEVA AND 
COWARTS. 

RADAR ESTIMATES AND MEASURED RAINFALL TOTALS FROM THE WARNED AREA 
INDICATE THAT BETWEEN 6 AND 10 INCHES OF RAINFALL HAS OCCURRED IN 
THE LAST SEVERAL HOURS ACROSS PORTIONS OF THE WARNED AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING 
OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3119 8589 3120 8571 3127 8566 3127 8560
      3125 8554 3125 8549 3128 8549 3129 8542
      3132 8541 3131 8524 3104 8525 3099 8594

$$

38-GODSEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Feb 11, 5:47 AM CST, 2 hours 2 minutes earlier.

Area forecast discussion, Feb 11, 5:47 AM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
647 AM EST Mon Feb 11 2013

.UPDATE...WA section for Flash Flood Watch and aviation section
for 12Z package.

&&

.NEAR TERM [Through Tonight]...
A flash flood watch has been issued for our Southeast AL counties
due to the 2-5 inches of rain that fell overnight and the forecast
for 3 to 5 more.

A rather busy Sunday evening into the overnight hours. Showers
and thunderstorms developed along a WSW-ENE outflow boundary
across S/Central AL then moved southward into a line that extended
from SW LA ENE into SE AL and SW GA. within the line, fairly
intense discrete super cells quickly morphed into a QLCS/MCS and
with some mesocyclones propagated into the northwest third of our
forecast area, causing severe wind gusts. Trees and power lines
were reported down in Henry, Dale, and Coffee counties in SE AL.
Also of concern was heavy rains via cell training possibly
producing flooding concerns. Given the highly diffluent upper
pattern, as moist air continues to feed into the region, cells
will continue to develop and advect EWD especially across NW
portion of our area. Aerial flood warnings were issued earlier for
these areas. During the post midnight hours, additional storms
developed across SE AL necessitating the issuance of a tornado
warning for Houston/ Early/Seminole counties and a severe tstm
warning for Houston county.

During today, upper low will move from Upper Great Lakes EWD across
SE Canada and NE U.S.. Surface reflection lifts NEWD with assocd
cold front racing Ewd. However srn tail far from upper lift will
stall just over S/central GA later today becoming more W-E oriented.
As the front sags SWD persistent clouds may hinder instability that
will offset decent shear. Best threat of strong to severe storms
will continue today especially near the Panhandle Coast where
insolation should be best. Another active day with sharp NW-SE pop
gradient. With very high PWAT, locally heavy rainfall will persist
especially north of the FL border. With front sagging towards  N FL
tonight and likely stalling, it will be a wet night however there
should be a lull in development of storms as we will be in
relatively more stable air. may be some fog development ahead of
boundary.

&&

.SHORT TERM [Tuesday Through Wednesday]...
The large scale long wave pattern commence with a trough over NE
states and adjacent Canada with axis down ern seaboard and another
trough over Central and srn plains with low developing over TX.
Upper high anchored over Srn Gulf of Mex. At surface, low Canadian
Maritimes with cold front SSW down extreme wrn Atlc remaining
quasi-stnry across fl portion of CWA and into nrn gulf of Mex as
it gets caught in the upper level SW flow ahead of upstream
trough. With several impulses moving rapidly thru SE region in
strong divergent WSW mid/upper flow downstream of upper
trough/low, the primary concern will be locally heavy rainfall
through the period.

During Tuesday, the Ern low will move across New England while
Plains low likely opens up into a wave late TUES night. At
surface, low forms in Srn Plains and then moves ENE along Nrn Gulf
to LA Tues eve then inland to Srn AL at night with cold front
lifting NWD back i-10 corridor then to GA/AL border. Initially this
translates to increasing overrunning/isentropic lift spreading ewd.
As low lifts further newd, front dragged back SEWD across our area.

As far as severe wx, best shot will be Tues night. The proximity of
the surface low and proximity of front and upper features will favor
a strongly sheared environment. Key factor is where front actually
sets up. As SPC noted limiting factor may be development of multiple
thunderstorm clusters which would retard nwd movement of MT airmass
so best chances for strong to severe convection will be near
Panhandle coast where dew points in the mid-upper 60s are forecast.
North of front, more elevated tstms would favor hail while south of
front with strong deep layer shear, more surface based storms with
super cells/damaging wind and even an isold tornado cant be
discounted. GFS and Nam both show 0-6 KM shear of near 70 kt over
SE AL and 60kt over Panhandle at 12z Wed. SPC has placed area in
5% severe prob for Tues night and suspect this will be raised before
Tues night.

On Wed morning, low across Central GA  with cold front bisecting CWA.
Several shortwaves move across region to push front SEWD. pops
remain especially on high side to begin the day. Chance of
strong to isold severe storms remain especially in warm sector where
deep shear will battle limited buoyancy for control. By end of
period, low races newd, cold front dragged SEWD of CWA with drier
air beginning to enter NW third of CWA.  Total STP rainfall amounts
through Wed could easily average 3 to 4 inches with isolated 5
inches totals especially Nrn tier counties so flooding concerns will
be closely monitored.

&&

.LONG TERM [Wednesday Night through Sunday]...
The long term forecast is now a little more uncertain due to the
slower progression of the upper level system seen in the 12z model
cycle. The 00z Euro was weighted heavier in today's long term
forecast, so should the slower progression of the 12z GFS pan out,
unsettled weather could continue into Thursday before the Eastern
CONUS pattern amplifies enough to kick out the frontal boundary
that had been in place across the region. Model guidance, however,
is in reasonably good agreement, that with the amplification of
the pattern late in the period (Fri-Sun), that cooler than normal
weather will be returning to the region. The GFS is much more
amplified and colder indicating lows potentially in the low to mid
20s by Sunday morning. Both the 10/00z and 10/12z Euro are less
intense with the incoming cooler airmass, so weighted the forecast
in this direction, which still produces well below normal
temperatures by Sunday.

&&

.AVIATION...
[Through 12Z Tuesday] This forecast will be an unsettled one with
periods of showers and thunderstorms. These will be most frequent
across DHN and ABY, but gradually develop southeast to impact the
remaining terminals as a cold front approaches from the northwest.
MVFR conditions will prevail for the most part, with periods of
IFR early this morning and again overnight. South to southwest
winds will be gusty today at all of the terminals with gusts to
around 20 kt. Gusts is TS will be higher. Finally, incoming data
from the KTAE 12Z upper air sounding indicated 40-kt winds at
around 1500 ft and this was supported by the KTLH and KEVX WAD
wind profile data. We included a LLWS group at TLH and ECP
accordingly.

&&

.MARINE...
Based on latest buoys, Small craft advisory will be allowed to drop
across the western waters with this package Winds will remain below
headline criteria despite occasional storms until Wednesday when an
area of low pressure will move across the Gulf. Winds will increase
to near advisory levels at this time. Winds will shift to offshore
on Thursday and then diminish into the weekend.

&&

.FIRE WEATHER...
A cold front will settle south across the forecast area from
northwest to southeast today into tonight. This front will then
return inland as a warm front on Tuesday as a low pressure system
tracks from the north central Gulf of Mexico northeast across the
southeastern states. This low will finally drag a stronger cold
front across the region on Wednesday. Drier air will arrive behind
this front for later in the work week. However, temperatures will
also be much cooler which will keep relative humidities above
critical values.

&&

.HYDROLOGY...
Overnight, some of the flashier rivers across SE AL has shown
notable rises and need to be monitored in case a river flood product
is necessary later today. Expect 2 to 4 inches of rain across the
region starting through Wednesday with the heaviest totals
across Southern Alabama and Georgia. Isolated higher totals up to 5
inches are possible. Widespread flooding is not anticipated.
However, rises on rivers are anticipated with this rainfall,
particularly further to the north where the combination of local
runoff and routed upstream flows lead to a few locations reaching
minor flood stage later this week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   77  57  66  58  69 / 60  60  60  80  80
Panama City   74  58  65  57  67 / 70  60  60  90  80
Dothan        73  53  62  55  61 / 90  80  80  90  80
Albany        73  52  60  54  67 / 80  80  80  90  80
Valdosta      78  54  63  55  69 / 50  60  50  80  70
Cross City    78  57  73  56  72 / 10  40  30  70  70
Apalachicola  72  60  66  60  67 / 50  50  50  80  80

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...FLASH FLOOD WATCH through late tonight for Coffee-Dale-Geneva-
     Henry-Houston.
GM...None.

&&

NEAR TERM/AVIATION/FIRE WEATHER...Wool
SHORT TERM/MARINE/HYDROLOGY...Block
LONG TERM...Godsey
Hazardous weather outlook, Feb 11, 5:22 AM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
622 AM EST MON FEB 11 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-121130-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
622 AM EST MON FEB 11 2013 /522 AM CST MON FEB 11 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM TUESDAY FOR
SOUTHEAST ALABAMA...

THE PROXIMITY OF A COLD FRONT AND A PASSING UPPER DISTURBANCE WILL
MAKE FOR A WET DAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME
MAY BE STRONG TO ISOLATED SEVERE WITH WIND DAMAGE THE PRIMARY
FOCUS. HEAVY RAIN IS A REAL CONCERN AND RIVERS...STREAMS AND
STREETS WILL NEED TO BE MONITORED IN CASE FLOODING OCCURS. THIS
FOCUS WILL BE ACROSS SOUTHEAST ALABAMA WHERE SEVERAL RIVERS SUCH
AS THE PEA RIVER ARE ALREADY SHOWING SIGNS OF NOTABLE RISES
OVERNIGHT. THERE WILL BE A RELATIVE LULL IN STORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

STRONG TO POSSIBLY SEVERE STORMS AS WELL AS PERIODS OF HEAVY
RAINFALL ARE POSSIBLE TUESDAY INTO WEDNESDAY. STORM TOTAL RAINFALL
OF 3 TO 5 INCHES IS FORECAST ACROSS NORTHERN PORTIONS OF THE
FORECAST AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE TOTALS
COULD LEAD TO LOCALIZED FLOODING AND EVEN POTENTIAL RIVERINE
FLOODING LATER IN THE WEEK. FINALLY...ANOTHER PERIOD OF ADVISORY
LEVEL WINDS AND SEAS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY AS
THE LOW PASSES NORTH OF THE MARINE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY. SPOTTERS ARE REQUESTED
TO SELF ACTIVATE IF WATCHES OR WARNINGS ARE ISSUED FOR THEIR
AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Local storm report, Feb 11, 3:58 AM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
458 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     TSTM WND DMG     GENEVA                  31.04N 85.88W
02/11/2013                   GENEVA             AL   911 CALL CENTER

            TREES REPORTED DOWN ACROSS THE COUNTY. TIME ESTIMATED BY
            RADAR.

&&

BLOCK
Local storm report, Feb 11, 7:09 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
809 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       GENEVA                  31.04N 85.88W
02/11/2013  M5.00 INCH       GENEVA             AL   TRAINED SPOTTER

            SINCE 9 PM LAST NIGHT...APPROX A 10 HR TOTAL.

0800 AM     HEAVY RAIN       WICKSBURG               31.21N 85.62W
02/11/2013  E6.00 INCH       HOUSTON            AL   PUBLIC

            STILL RAINING. TOTAL SO FAR.

0800 AM     HEAVY RAIN       PAXTON                  30.98N 86.30W
02/11/2013  E2.75 INCH       WALTON             FL   PUBLIC

            TOTAL SO FAR.

&&

08-LAMERS
Local storm report, Feb 11, 7:17 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CEDAR SPRINGS           31.18N 85.04W
02/11/2013  M3.76 INCH       EARLY              GA   MESONET

            RAINFALL TOTAL SO FAR.

0700 AM     HEAVY RAIN       SELLERSVILLE            31.13N 86.00W
02/11/2013  M5.72 INCH       GENEVA             AL   MESONET

            RAINFALL TOTAL SO FAR.

0700 AM     HEAVY RAIN       2 NW WICKSBURG          31.23N 85.65W
02/11/2013  M5.21 INCH       HOUSTON            AL   MESONET

            RAINFALL TOTAL SO FAR.

0800 AM     HEAVY RAIN       CAIRNS AAF              31.28N 85.71W
02/11/2013  M4.27 INCH       DALE               AL   AWOS

            TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.

0800 AM     HEAVY RAIN       LOWE ARMY HELIPORT      31.36N 85.75W
02/11/2013  M2.99 INCH       DALE               AL   AWOS

            TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.

&&

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 7:22 PM CSTTornado WarningTAECoffee23 min
Feb 10, 7:43 PM CSTTornado WarningTAECoffee, Dale32 min
Feb 10, 8:09 PM CSTSevere Thunderstorm WarningTAECoffee, Dale, Henry, Houston51 min
Feb 10, 8:37 PM CSTSevere Thunderstorm WarningTAEHenry, Houston38 min
Feb 10, 9:19 PM CSTAreal Flood WarningTAECoffee, Dale, Geneva, Houston3 hr
Feb 10, 9:46 PM CSTAreal Flood WarningTAEDale, Houston3 hr
Feb 11, 12:23 AM CSTSpecial Weather StatementTAEHouston37 min
Feb 11, 12:44 AM CSTSevere Thunderstorm WarningTAEHouston31 min
Feb 11, 1:02 AM CSTTornado WarningTAEHouston28 min
Feb 11, 1:48 AM CSTAreal Flood WarningTAEGeneva117 min
Feb 11, 5:16 AM CSTFlash Flood WatchTAECoffee, Dale, Geneva, Henry, Houston48 hr
Feb 11, 6:50 AM CSTAreal Flood AdvisoryTAEGeneva, Houston40 days
Feb 11, 9:39 AM CSTFlash Flood WarningTAEGeneva, Houston6 hr
Feb 11, 12:14 PM CSTRiver Flood AdvisoryTAEDale36 hr
Feb 11, 12:14 PM CSTRiver Flood AdvisoryTAEGeneva36 hr
Feb 11, 12:50 PM CSTSevere Thunderstorm WarningTAEHouston40 min
Feb 11, 3:33 PM CSTAreal Flood WarningTAEGeneva, Houston6 hr

Nearby

Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.